RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 769–771 (Mi dan35316)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Symmetric spaces of measurable operators

V. I. Ovchinnikov

Voronezh State University

Full text: PDF file (438 kB)

Bibliographic databases:
UDC: 519.4:517:513.88
Presented: М. А. Лаврентьев
Received: 08.08.1969

Citation: V. I. Ovchinnikov, “Symmetric spaces of measurable operators”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 769–771

Citation in format AMSBIB
\Bibitem{Ovc70}
\by V.~I.~Ovchinnikov
\paper Symmetric spaces of measurable operators
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 769--771
\mathnet{http://mi.mathnet.ru/dan35316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0298435}
\zmath{https://zbmath.org/?q=an:0215.49103}


Linking options:
  • http://mi.mathnet.ru/eng/dan35316
  • http://mi.mathnet.ru/eng/dan/v191/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Sonis, “On a class of operators in von Neumann algebras with Segal measure on the projectors”, Math. USSR-Sb., 13:3 (1971), 344–359  mathnet  crossref  mathscinet  zmath
    2. V. I. Ovchinnikov, “Compact operators relative to a von Neumann algebra”, Funct. Anal. Appl., 6:1 (1972), 31–34  mathnet  crossref  mathscinet  zmath
    3. V. I. Ovchinnikov, “Interpolation theorems resulting from an inequality of Grothendieck”, Funct. Anal. Appl., 10:4 (1976), 287–294  mathnet  crossref  mathscinet  zmath
    4. A. M. Bikchentaev, “Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras”, Math. Notes, 75:3 (2004), 315–321  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. L. V. Veselova, F. A. Sukochev, O. E. Tikhonov, “Interpolation of Positive Operators”, Math. Notes, 81:1 (2007), 37–50  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. M. Bikchentaev, “On Normal $\tau$-Measurable Operators Affiliated with Semifinite Von Neumann Algebras”, Math. Notes, 96:3 (2014), 332–341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. A. M. Bikchentaev, “On an analog of the M. G. Krein theorem for measurable operators”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2018, 243–249  mathnet
  • Number of views:
    This page:55
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020